Progress In Electromagnetics Research
ISSN: 1070-4698, E-ISSN: 1559-8985
Home | Search | Notification | Authors | Submission | PIERS Home | EM Academy
Home > Vol. 13 > pp. 1-86

Electromagnetic Theory Based on Integral Representation of Fields and Analysis of Scattering by Open Boundary

By Y. Hayashi

Full Article PDF (569 KB)

Y. Hayashi, "Electromagnetic Theory Based on Integral Representation of Fields and Analysis of Scattering by Open Boundary," Progress In Electromagnetics Research, Vol. 13, 1-86, 1996.

1. Weyl, H., "Kapazit at von Strahlungsfeldern," Math. Z., Vol. 55, 187-198, 1952.

2. M¨uller, C., "Zur Methode der Strahlungskapazit¨at von H.Weyl," Math. Z., Vol. 56, 80-83, 1952.

3. Calderon, A. P., "The multiple expansion of radiation fields ," J. Rat. Mech. Anal., Vol. 3, 523-537, 1954.

4. Yasuura, K., "A view of numerical methods in diffraction problems," Progress in Radio Sci. URSI, Vol. 3, 257-270, 1969.

5. Muskhelishvili, N. I., "Singular Integral Equations," P. Noordhoff N. V. Groningen, 1953.

6. Hayashi, Y., "On the antenna radiation through a plasma sheath," Appl. sci. Res., Vol. 12, 331-357, 1965.

7. Lewin, L., "On the resolution of a class of waveguide discontinuity problems by the use of singular integral equations," IRE MTT, Vol. 9, 321-332, 1961.

8. Hayashi, Y., "The Dirichlet problem for the two-dimensional Helmholtz equation for an open boundary," J. Math. Anal. Appl., Vol. 44, 489-530, 1973.

9. Hayashi, Y., "The expansion theory of the Dirichlet problem for the Helmholtz equation for an open boundary," J. Math. Anal. Appl., Vol. 61, 331-340, 1977.

10. Hayashi, Y., "Mathematical theory and numerical analysis of electromagnetic scattering by an open boundary," Trans. IEICE, Vol. J-72-C-1, 683-688, 1989.

11. Stratton, J. A., Electromagnetic Theory, McGraw-Hill Book Co. Inc., New York, 1941.

12. Kong, J. A., Electromagnetic Wave Theory, Wiley-Interscience, , New York, 1990.

13. Muller, C., Grundprobleme der Mathematischen Theorie Elektromagnetischer Schwingungen, Springer Verlag, Berlin, 1957.

14. Wilcox, C., "A generalization of theorems of Rellich and Atkinson," Proc. Am. Math. Soc., Vol. 7, 271-276, 1956.

15. Heins, A. E. and S. Silver, "The edge conditions and field representation theorem in the theory of electromagnetic diffraction," Proc. Cambridge Phil. Soc., Vol. 51, 149-161, 1955.

16. Jones, D. C., The Theory of Electromagnetism, Pergamon Oxford, 1964.

17. Wilcox, C., "An expansion theorem for electromagnetic fields," Comm. Pure andAppl. Math., Vol. 9, 115-134, 1956.

18. Itoh, M., "Mathematical foundations of electromagnetic fields-VII," J. Soc. Elctrical Eng. of Japan, Vol. 5, 219-227, 1944.

19. Yoshida, K., Functional Analysis, Springer Verlag, Tokyo, 1971.

© Copyright 2014 EMW Publishing. All Rights Reserved